# SDR UHLA2013062500254

- Difficulty date: June 25, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 23,958 hours, 14,751 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATING A YELLOW CIRCLE WITH A BLACK X ON MFD. R & R AFT PASSENGER DOOR WARNING SENSOR HARNESS, OPS CHECK GOOD IAW AMM 52-72-21.
